Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Large Deviation Principle for the Reduction of Product Representations

N. G. Duffield
Proceedings of the American Mathematical Society
Vol. 109, No. 2 (Jun., 1990), pp. 503-515
DOI: 10.2307/2048014
Stable URL: http://www.jstor.org/stable/2048014
Page Count: 13
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Large Deviation Principle for the Reduction of Product Representations
Preview not available

Abstract

A large deviation principle is proved for a family of measures { Ln: n = 1, 2,... } derived from the multiplicities occurring in the decomposition into irreducible components of n-fold tensor products of representations of arbitrary compact semisimple Lie groups.

Page Thumbnails

  • Thumbnail: Page 
503
    503
  • Thumbnail: Page 
504
    504
  • Thumbnail: Page 
505
    505
  • Thumbnail: Page 
506
    506
  • Thumbnail: Page 
507
    507
  • Thumbnail: Page 
508
    508
  • Thumbnail: Page 
509
    509
  • Thumbnail: Page 
510
    510
  • Thumbnail: Page 
511
    511
  • Thumbnail: Page 
512
    512
  • Thumbnail: Page 
513
    513
  • Thumbnail: Page 
514
    514
  • Thumbnail: Page 
515
    515